# SDR UIEA2017112802318

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 1241, RBL 93, WW BULKHEAD AFT FACE CORRODED.  CORROSION REMOVED AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2, DETAIL V, REV 101,  PERFORMED SURFACE NDT INSPECTION AND BONDING TEST AT REWORKED AREA IAW JOB CARD. REWORK AREA IAW SRM 51-20-01 REV101. CHECKED GOOD.
